Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On stochastic differentials in Hilbert spaces


Author: E. M. Cabaña
Journal: Proc. Amer. Math. Soc. 20 (1969), 259-265
DOI: https://doi.org/10.1090/S0002-9939-1969-0233436-5
MathSciNet review: 0233436
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Enrique M. Cabaña, Stochastic integration in separable Hilbert spaces, Univ. Repúb. Fac. Ingen. Agrimens. Montevideo Publ. Inst. Mat. Estadí st 4 (1966), 49–80 (1966) (English, with Spanish summary). MR 0196815
  • [2] Kiyosi Ito, On stochastic differential equations, Mem. Amer. Math. Soc. No. 4 (1951), 51. MR 0040618
  • [3] Kiyosi Itô, On a formula concerning stochastic differentials, Nagoya Math. J. 3 (1951), 55–65. MR 0044063
  • [4] Paul Lévy, Processus stochastiques et mouvement brownien, Suivi d’une note de M. Loève. Deuxième édition revue et augmentée, Gauthier-Villars & Cie, Paris, 1965 (French). MR 0190953
  • [5] H. P. McKean Jr., Stochastic integrals, Probability and Mathematical Statistics, No. 5, Academic Press, New York-London, 1969. MR 0247684
  • [6] E. Slutsky, Qualche proposizione relativa alla teora delle funzioni aleatorie, Giorn. Ist. Ital. Attuari. 8 (1937), 183-199.


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0233436-5
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society